# SDR CA110616007

- Difficulty date: May 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 35C465801
- Condition: Leaking
- Location: Engine Fuel
- Part time: 428 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE EXHIBITED A LOSS OF PERFORMANCE MARGIN AND A BORESCOPE INSPECTION OF THE HOT SECTION WAS CARRIED OUT.  THE INTERNAL FUEL MANIFOLD WAS DETERMINED TO BE LEAKING WITH ASSOCIATED DAMAGE, BURNING, OF THE MANIFOLD OUTER SHIELD AND THE COMBUSTION LINER.  INVESTIGATIGATION INTO ROOT CAUSE OF THE MANIFOLD LEAK IS IN PROGRESS.
